Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
harry85

Please Helpme :(

Recommended Posts

Hi,

Ive been on this regimen for around 4 weeks now and without a doubt it has worked.

But around my mouth an on my chin its darkened!, im lite skinnd and it looks real bad!, and also my cheek has gone a lil lighter, like a lil circle has gone lighter

i decided to stop the regimen 4 a week or so to see if it would fade but ive come up in spots agen, so im back on it now,

can any1 suggest how to get rid of this ??

i use :

moisturiser = clean&clear oil free dual action moisturiser

benzoyl peroxide = panoxyl aquagel 2.5%

cleanser =neutrogena foaming cleansing wash

do you think my docter could help?

Share this post


Link to post
Share on other sites

exactly the same thing has happened to me, everyone keeps asking me why i am so tanned (especially as it is only my face!).

please let me know if you find anything that helps.....

Share this post


Link to post
Share on other sites

Scout are you using Panoxyl too?

I've never experienced this with Dans CSR gel, or Oxy on the spot or Quinoderm.

I have no idea why your skin is darkened in some parts and lighter in others, perhaps exfoliation will help?

Share this post


Link to post
Share on other sites

Scout are you using Panoxyl too?

I've never experienced this with Dans CSR gel, or Oxy on the spot or Quinoderm.

I have no idea why your skin is darkened in some parts and lighter in others, perhaps exfoliation will help?

Yeah - I was using Panoxyl. Have just swapped over the last few days to Oxy on the spot - so I will see how it goes. Maybe this will help.

Share this post


Link to post
Share on other sites

I wonder if Panoxyl is causing the discolouration? Scarey!

You can exfoliate in any number of ways, rubbing baking soda in to your skin, purcahse an exfoliating scrub from the supermarket, basically anything to remove the dead skin from your face, but remember as always, be gentle.

Share this post


Link to post
Share on other sites

I would stop using Panoxyl for a start, switch to Dans gel or another BP product, and wait a few weeks to see if this fades, if not, then perhaps you need to see a Dr, and find out exactly what this Panoxyl has done to your skin.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×